# SDR PNSA2014062001

- Difficulty date: June 20, 2014
- Submitted: June 23, 2014
- Operation: Air carrier
- Aircraft: N404XJ
- Make and model: Saab 340B
- Aircraft serial: 404
- Aircraft time: 37,208 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTANDANTS EMERGENCY LIGHTS ARM LIGHT INOPERATIVE.  RELAMPED FLIGHT ATTENDANTS EMERGENCY LIGHTS ARM LIGHT.
